MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; EMBOLIZATION COIL

MICROVENTION, INC. HYDROSOFT HELICAL 10 VTA; EMBOLIZATION COIL
Model Number 100520H2HS-V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not returned to the manufacturer; therefore, a product analysis could not be performed.The root cause is unknown.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that an embolization coil was being placed into the existing coil ball.During repositioning and retraction, the coil detached, leaving approximately 6 cm of undeployed coil in the microcatheter.The detached coil was successfully removed with an alligator retrieval device.There was no patient injury as a result of the issue and the patient has had no adverse symptoms.

Brand Name
HYDROSOFT HELICAL 10 VTA
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key8011166
Report Number2032493-2018-00224
Device Sequence Number16518889
Product Code HCG
UDI-Device Identifier00816777023018
UDI-Public(01)00816777023018(11)180704(17)230630(10)1807045YE
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Model Number100520H2HS-V
Device Lot Number1807045YE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;